# SDR CALA2025092509246

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 62,884 hours, 20,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER NOT FULLY VERTICAL WHEN ARMED AT R4 DOOR.  IAW AMM DOOR FAST CHECKED WITHIN LIMITS.  GIRT BAR FITTINGS ENGAGE AND DISENGAGE, HANDLE BLOCKER EXTENDS AND RETRACTS. DOOR SLIDE LIGHT ILLUMINATES.  NO BINDING OR LOOSE FITTINGS FELT OR OBSERVED IAW AMM 52-11-00-206-021.
